# SDR NSVA2010121

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N251CJ
- Make and model: Saab 340B
- Aircraft serial: 251
- Aircraft time: 38,268 hours, 42,840 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

REAR CARGO SMOKE DETECTOR DURING TAXI, RETURNED TO GATE WITHOUT INCIDENT.  RE-SECURED CONNECTOR.
